Hsien-Kuei Hwang
Hsien-Kuei Hwang
Distinguished Research Fellow, Institute of Statistical Science, Academia Sinica
Verified email at - Homepage
Cited by
Cited by
On convergence rates in the central limit theorems for combinatorial structures
HK Hwang
European Journal of Combinatorics 19 (3), 329-343, 1998
Théoremes limites pour les structures combinatoires et les fonctions arithmétiques
HK Hwang
Laboratoire d'Informatique, Ecole polytechnique, 1994
Phase change of limit laws in the quicksort recurrence under varying toll functions
HK Hwang, R Neininger
SIAM Journal on Computing 31 (6), 1687-1722, 2002
Phase changes in random m‐ary search trees and generalized quicksort
HH Chern, HK Hwang
Random Structures & Algorithms 19 (3‐4), 316-358, 2001
Quickselect and the Dickman function
HK Hwang, TH Tsai
Combinatorics, Probability and Computing 11 (4), 353-371, 2002
Large deviations for combinatorial distributions. I. Central limit theorems
HK Hwang
The Annals of Applied Probability 6 (1), 297-319, 1996
Profiles of random trees: Limit theorems for random recursive trees and binary search trees
M Fuchs, HK Hwang, R Neininger
Algorithmica 46, 367-407, 2006
Local limit theorems for finite and infinite urn models
HK Hwang, S Janson
Profiles of tries
G Park, HK Hwang, P Nicodeme, W Szpankowski
SIAM Journal on Computing 38 (5), 1821-1880, 2009
Asymptotic expansions for the Stirling numbers of the first kind
HK Hwang
J. Comb. Theory, Ser. A 71 (2), 343-351, 1995
An asymptotic theory for Cauchy–Euler differential equations with applications to the analysis of algorithms
HH Chern, HK Hwang, TH Tsai
Journal of Algorithms 44 (1), 177-225, 2002
Maxima in hypercubes
ZD Bai, L Devroye, HK Hwang, TH Tsai
Random Structures & Algorithms 27 (3), 290-309, 2005
Asymptotics of Poisson approximation to random discrete distributions: an analytic approach
HK Hwang
Advances in Applied Probability 31 (2), 448-491, 1999
Profiles of random trees: correlation and width of random recursive trees and binary search trees
M Drmota, HK Hwang
Advances in Applied Probability 37 (2), 321-341, 2005
Profiles of random trees: Plane-oriented recursive trees
HK Hwang
Random Structures and Algorithms 30 (3), 380-413, 2006
Asymptotic variance of random symmetric digital search trees
HK Hwang, M Fuchs, V Zacharovas
Discrete Mathematics & Theoretical Computer Science 12, 2010
Limit theorems for the number of maxima in random samples from planar regions
ZD Bai, HK Hwang, WQ Liang, TH Tsai
Large deviations of combinatorial distributions II. Local limit theorems
HK Hwang
Annals of Applied Probability, 163-181, 1998
Limit theorems for the number of summands in integer partitions
HK Hwang
Journal of Combinatorial Theory, Series A 96 (1), 89-126, 2001
Generating random permutations by coin tossing: Classical algorithms, new analysis, and modern implementation
A Bacher, O Bodini, HK Hwang, TH Tsai
ACM Transactions on Algorithms (TALG) 13 (2), 1-43, 2017
The system can't perform the operation now. Try again later.
Articles 1–20